RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2003, Volume 6, Number 1, Pages 3–11 (Mi sjim405)  

This article is cited in 2 scientific papers (total in 2 papers)

Existence of an analytic thermal wave determined by a given boundary regime

S. P. Bautin

Urals State University of Railway Transport

Full text: PDF file (217 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.95
Received: 26.10.2002

Citation: S. P. Bautin, “Existence of an analytic thermal wave determined by a given boundary regime”, Sib. Zh. Ind. Mat., 6:1 (2003), 3–11

Citation in format AMSBIB
\Bibitem{Bau03}
\by S.~P.~Bautin
\paper Existence of an analytic thermal wave determined by a~given boundary regime
\jour Sib. Zh. Ind. Mat.
\yr 2003
\vol 6
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/sjim405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2038237}
\zmath{https://zbmath.org/?q=an:1028.35064}


Linking options:
  • http://mi.mathnet.ru/eng/sjim405
  • http://mi.mathnet.ru/eng/sjim/v6/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bautin S.P., Eliseev A.A., “Multidimensional analytic heat wave determined by a boundary mode”, Differential Equations, 42:8 (2006), 1113–1123  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. L. Kazakov, P. A. Kuznetsov, “On a boundary value problem for a nonlinear heat equation in the case of two space variables”, J. Appl. Industr. Math., 8:2 (2014), 227–235  mathnet  crossref  mathscinet
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:302
    Full text:141
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021